Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Applications of Michael's continuous selection
theorem to operator extension problems


Author: M. Zippin
Journal: Proc. Amer. Math. Soc. 127 (1999), 1371-1378
MSC (1991): Primary 46E15
Published electronically: January 28, 1999
MathSciNet review: 1487350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A global approach and Michael's continuous selection theorem are used to prove a slightly improved version of the Lindenstrauss - Pelczynski extension theorem for operators from subspaces of $c_0$ into $C (K)$ spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E15

Retrieve articles in all journals with MSC (1991): 46E15


Additional Information

M. Zippin
Email: zippin@math.huji.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04777-2
PII: S 0002-9939(99)04777-2
Received by editor(s): July 1, 1996
Received by editor(s) in revised form: August 7, 1997
Published electronically: January 28, 1999
Additional Notes: The author was supported in part by a grant of the U.S.-Israel Binational Science Foundation, and was a participant at the Workshop in Linear Analysis and Probability, Texas A & M University, NFS DMS 9311902
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society